# SDR SCNA20251222497

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N843SY
- Make and model: Boeing 737-82R
- Aircraft serial: 40721
- Aircraft time: 39,146 hours, 25,954 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7320 · Fuel Controlling System
- Part: Gasket
- Condition: Faulted
- Location: Fuel Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: E, A

## Discrepancy

NR 1 FAIL AT 38,000 NO OTHER INDICATIONS     RESTART. NO LIGHT OFF - REMOVED AND REPLACED FUEL, IPC ITEM #33 AND GASKET IPC ITEM #34 IAW AMM 73-21-10-420-009-F00. PERFOMRED LEAK CHECK PER AMM 73-00-00-800-811-F00. PERFOMRED LEAK CHECK PER AMM 71-00-00-800-811-F00 TESTS 12,13 AND 3A. NO LEAKS DETECTED, NO FAULTS FOUND. A/C OK FOR SERVICE
